Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is resting heartrate of 75,a cause for concern?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11733 Questions
I'm a 37 years old female have been having a series of panic attacks over the past two months or so for the past week I have been feeling very tired and lightheaded I had a physical two weeks ago blood work checked out fine had an ekg done showed fast heartrate. 125 doctor felt that it was due to anxiety she said that the ekg looked normal otherwise my question is this can this fatigue and lightheadedness be due to anxiety or should I be concerned about ny heart my resting heartrate since ny ekg has been around 75
Posted Fri, 28 Feb 2014 in Anxiety and Stress
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer: Likely to be due to anxiety. Detailed Answer: Hello, Thanks for trusting us with your health concern. A resting heart rate of 75 is absolutely normal. You need not worry. The tiredness and lightheadedness that you are having could be related to anxiety. Since all your recent investigations reports are normal there is no need to worry. To help this problem you can take a few measures- 1.Check your caffeine intake-Avoid drinking too much tea, coffee or cola. 2.Avoid alcohol and cigarette smoking. 3.Try physical exercise like aerobic exercises daily for twenty minutes. 4.Avoid your worries and problems or solve them with the help of your family and friends. 5. Learn controlled breathing. 6. Do simple relaxation exercises like yoga, meditation, etc. You can also discuss the problem with your GP who will help you in choosing a good antianxiety drug with low day time sedation. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor